# SDR SWIA200413657

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,663 hours, 3,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PULLEY INTERCOSTAL IS CRACKED ON OUTBOARD FLANGE; FS 484.00 RBL 36.0.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED SERVICEABLE ANGLE IAW CRJ REO 601R-53-41-059 REV "A".
